# SDR AALA201910269013

- Difficulty date: October 2, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5755 · Spoilers
- Part: Stop Fitting
- Part number: D57756145200
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: WEAR ON SPOILER 2 (ACTUATOR STOP BOLT) ON LH WING (1 EA). PERFORMED PERMANENT REPAIR LOC ON ACTUATOR STOP BOLT ON SPOILER 2 OF LH WING IAW A321 SRM 57-70-00-300-003 STEP 2A.
